# SDR AU961002

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6710 · Main Rotor Control
- Part: Locating Tab
- Part number: A4372
- Condition: Broken
- Location: Main Rtr Cntrl S
- Component: Robsin, JACKSHAFT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE JACKSHAFT LOCATING TAB BROKEN ALLOWING JACKSHAFT TO FLOAT AND THE MAIN ROTOR REAR CONTROL PUSH-PULL TUBE TO CONTACTTHE LOWER FAIRING FRAME
